Alert archive / Ohio / Frost Advisories in 2011

Frost Advisory 2, NWS Wilmington, OH

October 1, 201116 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this frost advisory at Oct 1, 2011, 3:28 PM EDT for 16 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Oct 2, 2011, 12:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2011, 3:28 PM EDT (19:28 UTC)
In effect from
Oct 2, 2011, 12:00 AM EDT
Expired
Oct 2, 2011, 9:00 AM EDT
In force
9 hr
Issued by
NWS Wilmington, OH
All 36 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WWUS71 KILN 011928
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SAT OCT 1 2011


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051-
060>062-070>072-077>081-020330-
/O.NEW.KILN.FR.Y.0002.111002T0400Z-111002T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-AUGLAIZE-DARKE-
SHELBY-MIAMI-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...CELINA...WAPAKONETA...GREENVILLE...
SIDNEY...PIQUA...EATON...DAYTON...XENIA...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION
328 PM EDT SAT OCT 1 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. 

* TEMPERATURES...RANGING FROM THE LOW TO MID 30S.

* TIMING...AFTER MIDNIGHT TONIGHT UNTIL MID MORNING SUNDAY.

* IMPACTS...DAMAGE TO UNPROTECTED VEGETATION MAY OCCUR WHERE FROST 
DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
211 
WWUS71 KILN 020210
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 PM EDT SAT OCT 1 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051-
060>062-070>072-077>081-021015-
/O.CON.KILN.FR.Y.0002.111002T0400Z-111002T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-AUGLAIZE-DARKE-
SHELBY-MIAMI-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...CELINA...WAPAKONETA...GREENVILLE...
SIDNEY...PIQUA...EATON...DAYTON...XENIA...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION
1010 PM EDT SAT OCT 1 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY...

* TEMPERATURES...RANGING FROM THE LOW TO MID 30S.

* TIMING...AFTER MIDNIGHT TONIGHT UNTIL MID MORNING SUNDAY.

* IMPACTS...DAMAGE TO UNPROTECTED VEGETATION MAY OCCUR WHERE 
  FROST DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
695 
WWUS71 KILN 020725
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
325 AM EDT SUN OCT 2 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051-
060>062-070>072-077>081-021300-
/O.CON.KILN.FR.Y.0002.000000T0000Z-111002T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-AUGLAIZE-DARKE-
SHELBY-MIAMI-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...CELINA...WAPAKONETA...GREENVILLE...
SIDNEY...PIQUA...EATON...DAYTON...XENIA...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION
325 AM EDT SUN OCT 2 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...DAMAGE TO UNPROTECTED VEGETATION MAY OCCUR WHERE 
  FROST DEVELOPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATZOS
820 
WWUS71 KILN 021257
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
857 AM EDT SUN OCT 2 2011


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051-
060>062-070>072-077>081-021400-
/O.EXP.KILN.FR.Y.0002.000000T0000Z-111002T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-AUGLAIZE-DARKE-
SHELBY-MIAMI-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...CELINA...WAPAKONETA...GREENVILLE...
SIDNEY...PIQUA...EATON...DAYTON...XENIA...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION
857 AM EDT SUN OCT 2 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES WILL RISE THROUGH THE 40S BY LATE MORNING...SO THE
FROST ADVISORY WILL EXPIRE AS SCHEDULED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 1, 1:49 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Oct 1, 1:49 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
149 PM EDT SAT OCT 1 2011

.SYNOPSIS...
DEEP LOW PRESSURE LOCATED OVER THE UPPER OHIO VALLEY WILL CONTINUE
TO SPIN IN THE SAME GENERAL VICINITY THROUGH SUNDAY NIGHT. BY
MONDAY...THE LOW WILL BEGIN TO NUDGE TOWARD THE EAST. THE LOW
SHOULD BE FAR ENOUGH EAST BY TUESDAY TO ALLOW HIGH PRESSURE TO
BUILD IN FROM THE WEST. MUCH BELOW NORMAL TEMPERATURES WILL
GRADUALLY MODERATE TO NEAR NORMAL READINGS BY MID WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COMPLEX WEATHER FORECAST TODAY IN TERMS OF CLOUDS...CHANCES OF
PCPN AND HIGH TEMPERATURES. ADJUSTED TEMPERATURES DOWN AND POPS
AND CLOUD COVER UP SLIGHTLY.

CENTER OF DEEP UPR LVL LOW OVER THE UPR OHIO VALLEY WILL GRADUALLY
MOVE SE TOWARD EASTERN VIRGINIA BY THIS EVENING. AS THE LOW SHIFTS
SE...A TRAILING TROF AXIS IN THE LOW LEVELS WILL FOLLOW AS WELL
FROM THE EASTERN GREAT LAKES TO THE UPR OHIO VALLEY. LOW LEVEL
CONVERGENCE ASSOCIATED WITH THIS TROF...COMBINED WITH A
MOIST...UNSTABLE FETCH OFF OF LAKES HURON AND ERIE...WILL BRING A
PERIOD OF CATEGORICAL POPS/SHOWERS TO THE NE AND EASTERN SECTIONS
OF THE FORECAST AREA THIS MORNING. ELSEWHERE...CHANCES OF PCPN
WILL TAPER OFF QUICKLY AS ONE HEADS WEST AND SOUTHWEST TOWARD
THE WESTERN CWFA BORDER. PCPN SHOULD DWINDLE DURING THE AFTERNOON
WITH ONLY THE EASTERN SECTIONS HAVING A THREAT OF A PASSING
SHOWER. WITH MOSTLY CLOUDY TO CLOUDY SKIES ALONG WITH COLD 850 MB
TEMPERATURES...TEMPERATURES WILL STRUGGLE TO WARM TODAY. HAVE
CONTINUED TO RANGE TEMPERATURES FROM THE UPPER 40S NE TO THE MID
50S FAR SOUTHWEST. THESE VALUES ARE SOME 20 DEGREES BELOW NORMAL
FOR EARLY OCTOBER. IN FACT...SOME LOW MAXIMUM RECORDS MAY BE IN
JEOPARDY TODAY. MORE INFORMATION CAN BE FOUND IN THE CLIMATE
SECTION BELOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
MAJORITY OF MODELS ARE IN FAIRLY DECENT AGREEMENT THROUGH MONDAY.
THEREAFTER...THE LATEST ECMWF CONTINUES TO DIFFER FROM THE OTHER
MODELS IN TERMS OF HOW FAST UPR LVL CLOSED LOW WILL MOVE OFF THE
NEW ENGLAND COAST.

FOR TONIGHT...CENTER OF UPR LVL CLOSED LOW OVER EASTERN VIRGINIA
WILL DUMBBELL NNW BACK TO TOWARD THE UPR OHIO VALLEY. IN THE
MEANTIME...THERE SHOULD BE ENOUGH DRYING ACRS THE WESTERN CWFA TO
ALLOW SKIES TO BECOME PARTLY CLOUDY OR MOSTLY CLEAR. THE FAR
EASTERN AREAS MAY END UP STAYING MOSTLY CLOUDY FOR THE NIGHT. AS
FOR PCPN...SOME LINGERING LIGHT SHOWERS MAY OCCUR IN THE
EAST...THEN THEY SHOULD MOVE JUST FAR ENOUGH EAST/SE FOR THE
ENTIRE REGION TO EXPERIENCE DRY CONDITIONS. GIVEN CHILLY HIGHS
TODAY...OVERNIGHT LOWS WILL BE COLD AS WELL...ESPECIALLY WHERE
SKIES CLEAR. DESPITE FORECAST LOWS IN THE MID AND UPPER 30S
WEST...AM CONCERNED THAT THERE MAY BE TOO MUCH OF A SFC PRESSURE
GRADIENT TO ALLOW FOR GOOD DECOUPLING AND SUBSEQUENT FROST
FORMATION. HENCE...WILL CONTINUE WITH PATCHY FROST WORDING AND
WILL MENTION IT IN THE HWO. LOCATIONS EAST SHOULD DROP TO AROUND
40 DEGREES. CLOUDS AND WIND WILL PREVENT FROST IN THESE AREAS.

THE NAM-WRF AND THE GFS HAVE TRENDED TOWARD THE ECMWF FOR SUNDAY
AND MONDAY WHICH IS TO ALLOW THE CENTER OF THE UPR LVL CLOSED LOW
TO DUMBBELL/ROTATE TOWARD OUR ERN CWFA BY SUNDAY EVENING...THEN
BACK TOWARD EASTERN VIRGINIA BY MONDAY MORNING. THIS SCENARIO WILL
BRING A SHARP CONTRAST IN WEATHER CONDITIONS FROM EAST TO WEST AS
CLOUDS AND SHOWERS WILL ENCROACH EASTERN AREAS DURING THE AFTN
SUNDAY WHILE FAR WESTERN AREAS WILL REMAIN PARTLY CLOUDY. HIGHS ON
SUNDAY WILL RANGE FROM THE LOWER 50S EAST TO THE UPPER 50S WEST.
FOR SUNDAY NIGHT INTO MONDAY...DESPITE UPR LVL LOW CENTERS
DEPARTURE TO THE SE...MODELS CONTINUE TO ADVERTISE A MID LVL
FRONTOGENETIC ZONE DEVELOPING ALONG THE SAINT LAWRENCE RIVER
VALLEY AND EXTENDING BACK INTO THE ERN PART OF OF OUR CWFA LATE
SUNDAY NIGHT AND INTO THE FIRST PART OF MONDAY. AS A
RESULT...WILL HANG ON TO A CHANCE OF SHOWERS ACRS THE EAST. LATER
FORECASTS MAY HAVE TO TWEAK POPS UPWARD IF TRENDS INDICATE A
FARTHER PROGRESSION TO THE WEST WITH THIS FRONTOGENETIC ZONE.

THE LATEST ECMWF IS MUCH SLOWER TO PUSH PESKY UPR LVL LOW OFF THE
EAST COAST MONDAY NIGHT INTO TUESDAY. IT HAS BEEN VERIFYING
BETTER AS OF LATE...AND AM CONCERNED THAT CURRENT OPTIMISTIC
FORECAST OF ALLOWING HIGH PRESSURE TO BUILD IN FOR MONDAY NIGHT
INTO TUESDAY MAY HAVE TO BE DELAYED ONCE AGAIN. WILL WAIT FOR THE
12Z MODEL RUNS BEFORE MAKING AND MAJOR WHOLESALE CHANGES FOR
MONDAY NIGHT AND TUESDAY. TEMPERATURES WILL CONTINUE TO MODERATE
THROUGH THE END OF THE PERIOD.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
A GRADUAL WARMING TREND WITH DRY CONDITIONS WILL OCCUR THROUGH
THE REMAINDER OF THE LONG TERM TIME FRAME AS A RIDGE BUILDS INTO
THE AREA.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
MVFR CEILINGS PERSIST IN A NORTHERLY FLOW AROUND LOW PRESSURE TO
THE EAST. THERE ARE SIGNS OF IMPROVEMENT ON SATELLITE AND
MODELS...SO VFR CONDITIONS ARE POSSIBLE BY LATE EVENING. CU AND SC
WILL LIKELY FORM AGAIN ON SUNDAY AS THE LOW RETROGRADES WEST.
WINDS WILL STAY RATHER BRISK...WITH GUSTS TO 20 KNOTS EXCEPT TONIGHT
WHEN SPEEDS WILL SUBSIDE BUT WILL REMAIN OVER 6 KNOTS WHICH WILL
PREVENT FOG FORMATION.

OUTLOOK...MVFR CEILINGS ARE POSSIBLE ON SUNDAY NIGHT.

&&

.CLIMATE...
RECORD LOW MAXIMUM TEMPERATURES ARE IN JEOPARDY TODAY GIVEN DEEP
LOW PRESSURE...COLD TEMPERATURES ALOFT AND PERSISTENT CLOUD COVER.
THE CURRENT RECORDS FOR SATURDAY ARE AS FOLLOWS...

CVG - 53 IN 1920/1886
DAY - 52 IN 1920
CMH - 50 IN 1920/1886/1876

CMH HAS ALREADY REACHED 51 SO THE OLD RECORD WILL STAND THERE. IN
ANY CASE THIS IS A VERY CHILLY WAY TO START THE MONTH OF OCTOBER.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...CONIGLIO
CLIMATE...
Hazardous weather outlook, Oct 1, 4:46 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
446 AM EDT SAT OCT 1 2011

INZ050-058-059-066-073-074-OHZ034-035-042-060-070-020900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-MERCER-
AUGLAIZE-DARKE-PREBLE-BUTLER-
446 AM EDT SAT OCT 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES TONIGHT HAVE THE POTENTIAL TO DROP INTO THE MID AND
UPPER 30S AS SKIES CLEAR. HOWEVER...WITH WINDS REMAINING BETWEEN
5 TO 10 MPH...THE LIKELIHOOD OF SUBSTANTIAL FROST FORMATION WILL
BE MITIGATED. THUS...ONLY LOW LYING AND SHELTERED AREAS MAY SEE
SOME PATCHY FROST BY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ075-080-KYZ089>100-OHZ026-043>046-051>056-061>065-071>074-077>082-
088-020900-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
446 AM EDT SAT OCT 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Ohio, 2011Frost Advisories in Kentucky, 2011Frost Advisories in Indiana, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.